# SDR UIEA2014011000006

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,479 hours, 15,464 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DECENT LT BLEED VLV DUCT PRESS DROPPED MORE THAN 10 PSI & HAD FLUCTUATION OF 5 PSI DIFFERENCE.  REPLACED PRSOV IAW 767 AMM 36-11-09, OPERATIONS CHECKED NORMAL.
